MathSciNet Relay Station
MathSciNet bibliographic data
MR1986268 (2004d:93116) 93D15 (93D09)
Mao, Wei-Jie; Chu, Jian Quadratic stability and stabilization of dynamic interval systems. IEEE Trans. Automat. Control 48 (2003), no. 6, 1007–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement